# SDR NOCA05006

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: S233T1001077
- Part serial: 969
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PANEL BACKLIGHT INOPERATIVE.
